... my feet are also hurting, i have not had a period in awhile is this normal, i am 15 years old and i was put on this medication because i suffered so badly when i was on my period, i had to go to the ER and be medicated for the pain since i have been taking this medication i have had no pain in reference to a period, but, now i am experiencing other pains, as well as headaches everyday... but, i have a history of migranes... should i stop the Low-Ogestrel-28 or not? what are my options?
Tell someone about your symptoms right away sweetie!
You may be developing a blood clot in your leg and it is important that you be seen by a doctor as soon as possible,once again. I do not want to alarm you but if you are having headaches as well, it is most likely as a result of taking the pill.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jul 2012 • 1 answer
Posted 14 Aug 2012 • 1 answer
Posted 27 Jun 2013 • 1 answer
Posted 1 Oct 2013 • 1 answer
Low-Ogestrel-28 - I have been taking Low Ogestrel for about 5 years now and never had a problem with
Posted 20 Nov 2015 • 1 answer